Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Nonlinear Optical Physics & Materials cover

Volume 34, Issue 02 (March 2025)

Research Papers
No Access
Optical wave propagation for the sixth-order nonlinear partial differential equation in optical fiber
  • 2350078

https://doi.org/10.1142/S0218863523500789

Research Papers
Free Access
Photophysical properties of several multi-branched oligomers: An ultrafast excited state dynamics and quantum chemical calculation study
  • 2350079

https://doi.org/10.1142/S0218863523500790

Research Papers
No Access
Comparative study on the second-harmonic generation of thermally poled fused silica by multi-energy boron and argon ion implantations
  • 2350080

https://doi.org/10.1142/S0218863523500807

Research Papers
No Access
Investigation on growth, spectral, hardness, piezoelectric, contact angle, optical stress and nonlinear optical properties of acid blue 22 dye on ADP single crystals
  • 2350081

https://doi.org/10.1142/S0218863523500819

Research Papers
No Access
A comparative study of electromagnetically induced transparency (EIT) in Λ-, V-, and Ξ-type systems using Laguerre–Gaussian (LG) laser beams
  • 2350082

https://doi.org/10.1142/S0218863523500820

Research Papers
No Access
Shock waves in semi-infinite photonic lattices
  • 2350083

https://doi.org/10.1142/S0218863523500832

Research Papers
No Access
Random lasing with red-shift discrete modes in ZnO particles
  • 2350084

https://doi.org/10.1142/S0218863523500844

Research Papers
No Access
Optical random soliton solutions to conformable fractional NLSE via statistical distributions
  • 2350091

https://doi.org/10.1142/S0218863523500911

JNOPM are now on Twitter!